NSSC OpenIR  > 空间科学部
THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS
Li, F. Y.; Xiang, N. B.; Kong, D. F.; Xie, J. L.; Li, FY (reprint author), Chinese Acad Sci, Yunnan Observ, Kunming 650011, Peoples R China.; Li, FY (reprint author), Univ Chinese Acad Sci, Beijing 100049, Peoples R China.; Li, FY (reprint author), Chinese Acad Sci, State Key Lab Space Weather, Beijing 100190, Peoples R China.; Li, FY (reprint author), Chinese Acad Sci, Natl Astron Observ, Key Lab Solar Act, Beijing 100012, Peoples R China.
作者部门空间科学部
2017
发表期刊ASTROPHYSICAL JOURNAL
ISSN0004-637X
卷号834期号:2页码:192
摘要Sunspot cycles usually present a double-peak structure. This work is devoted to using a function to describe the shape of sunspot cycles, including bimodal cycles, and we find that the shape of sunspot cycles can be described by a binary mixture of Gaussian functions with six parameters, two amplitudes, two gradients of curve, and two rising times, and the parameters could be reduced to three. The fitting result of this binary mixture of Gaussian functions is compared with some other functions used previously in the literature, and this function works pretty well, especially at cycle peaks. It is worth mentioning that the function can describe well the shape of those sunspot cycles that show double peaks, and it is superior to the binary mixture of the Laplace functions that was once utilized. The Solar Influences Data Analysis Center, on behalf of the World Data Center, recently issued a new version (version 2) of sunspot number. The characteristics of sunspot cycles are investigated, based on the function description of the new version.
项目资助者National Natural Science Foundation of China [11573065, 11633008, 11273057, 11603071, 11603069] ; Specialized Research Fund for State Key Laboratories ; Chinese Academy of Sciences
关键词Methods: Statistical Sunspots
收录类别SCI
语种英语
文献类型期刊论文
条目标识符http://ir.nssc.ac.cn/handle/122/6118
专题空间科学部
通讯作者Li, FY (reprint author), Chinese Acad Sci, Yunnan Observ, Kunming 650011, Peoples R China.; Li, FY (reprint author), Univ Chinese Acad Sci, Beijing 100049, Peoples R China.; Li, FY (reprint author), Chinese Acad Sci, State Key Lab Space Weather, Beijing 100190, Peoples R China.; Li, FY (reprint author), Chinese Acad Sci, Natl Astron Observ, Key Lab Solar Act, Beijing 100012, Peoples R China.
推荐引用方式
GB/T 7714
Li, F. Y.,Xiang, N. B.,Kong, D. F.,et al. THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS[J]. ASTROPHYSICAL JOURNAL,2017,834(2):192.
APA Li, F. Y..,Xiang, N. B..,Kong, D. F..,Xie, J. L..,Li, FY .,...&Li, FY .(2017).THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS.ASTROPHYSICAL JOURNAL,834(2),192.
MLA Li, F. Y.,et al."THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS".ASTROPHYSICAL JOURNAL 834.2(2017):192.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
20178342192.pdf(693KB)期刊论文作者接受稿开放获取CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Li, F. Y.]的文章
[Xiang, N. B.]的文章
[Kong, D. F.]的文章
百度学术
百度学术中相似的文章
[Li, F. Y.]的文章
[Xiang, N. B.]的文章
[Kong, D. F.]的文章
必应学术
必应学术中相似的文章
[Li, F. Y.]的文章
[Xiang, N. B.]的文章
[Kong, D. F.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。